×

zbMATH — the first resource for mathematics

A theory of complex interpolation for families of Banach spaces. (English) Zbl 0501.46065

MSC:
46M35 Abstract interpolation of topological vector spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bergh, J; Löfström, J, Interpolation spaces. an introduction, () · Zbl 0344.46071
[2] Calderón, A.P, Intermediate spaces and interpolation, the complex method, Studia math., 24, 113-190, (1964) · Zbl 0204.13703
[3] Coifman, R; Cwikel, M; Rochberg, R; Sagher, Y; Weiss, G, Complex interpolation for families of Banach spaces, (), 269-282, Part 2 · Zbl 0422.46032
[4] Coifman, R; Cwikel, M; Rochberg, R; Sagher, Y; Weiss, G, The complex method for interpolation of operators acting on families of Banach spaces, (), 123-153 · Zbl 0427.46049
[5] Cwikel, M, Complex interpolation spaces, a discrete definition and reiteration, Indiana univ. math. J., 27, 1005-1009, (1978) · Zbl 0409.46067
[6] {\scM. Cwikel and S. Fisher}, Complex interpolation spaces on multiply connected domains, preprint. · Zbl 0518.46059
[7] Duren, P.L, Theory of Hp spaces, (1970), Academic Press New York/London · Zbl 0215.20203
[8] Favini, A, Su una estensione del metodo d’interpolazione complesso, Rend. sem. mat. univ. Padova, 47, 243-298, (1972) · Zbl 0248.46032
[9] Krein, S.G, On the concept of a normal scale of spaces, Dokl. akad. nauk SSSR, Soviet math. dokl., 1, 586-589, (1960), [Transl.] · Zbl 0100.10805
[10] Krein, S.G; Nikolova, L.I, Holomorphic functions in a family of Banach spaces, interpolation, Dokl. akad. nauk SSSR, 250, 547-550, (1980), [Russian]
[11] Krein, S.G; Petunin, Yu I, Scales of Banach spaces, Usp. mat. nauk, Russian math. surveys, 21, No. 2, 85-159, (1966), [Trans.] · Zbl 0173.15702
[12] Lions, J.L, Une construction d’espaces d’interpolation, C.R. acad. sci. Paris, 251, 1853-1855, (1960) · Zbl 0118.10702
[13] Nikolova, L.I, The complex interpolation method for several spaces, C.R. acad. bulgare sci., 31, 1523-1526, (1978), [Russian]
[14] Pisier, G, Sur LES espaces de Banach K-convexes, () · Zbl 0445.46014
[15] Sparr, G, Interpolation of several Banach spaces, Ann. mat. pura appl., 99, 247-316, (1974) · Zbl 0282.46022
[16] Stafney, J.D, The spectrum of an operator on an interpolation space, Trans. amer. math. soc., 144, 333-349, (1969) · Zbl 0225.46034
[17] Stein, E.M, Interpolation of linear operators, Trans. amer. math. soc., 83, 482-492, (1956) · Zbl 0072.32402
[18] Szegö, G, Über die randwerte einer analytischen funktion, Math. ann., 84, 232-244, (1921) · JFM 48.0332.03
[19] Triebel, H, Interpolation theory, function spaces, differential operators, (1978), North-Holland Amsterdam/New York/Oxford · Zbl 0387.46032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.